American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] R. W. Stringall. Decompositions of Abelian $p$-groups . Proc. Amer. Math. Soc. 28 (1971) 409-410. MR 0274582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chang Mo Bang. Direct sums of countably generated modules over complete discrete valuation rings . Proc. Amer. Math. Soc. 28 (1971) 381-388. MR 0276326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Paul Hill. A note on extensions of free groups by torsion groups . Proc. Amer. Math. Soc. 27 (1971) 24-28. MR 0269736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Paul F. Dubois. Generally $p\sp{\alpha }$-torsion complete abelian groups . Trans. Amer. Math. Soc. 159 (1971) 245-255. MR 0280585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul Hill. Errata to ``Endomorphism rings generated by units'' . Trans. Amer. Math. Soc. 157 (1971) 511. MR 0274580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. F. Cornelius. Note on quasi-decompositions of irreducible groups . Proc. Amer. Math. Soc. 26 (1970) 33-36. MR 0263917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Doyle O. Cutler. Another summable $C\sb{\Omega }$-group . Proc. Amer. Math. Soc. 26 (1970) 43-44. MR 0262355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Paul Hill. Automorphisms of countable primary abelian groups . Proc. Amer. Math. Soc. 25 (1970) 135-140. MR 0255674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] P. L. Sperry. On generating systems for abelian groups . Proc. Amer. Math. Soc. 24 (1970) 148-153. MR 0246965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dalton Tarwater. Homogeneous primary abelian groups . Proc. Amer. Math. Soc. 24 (1970) 154-155. MR 0248220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Doyle O. Cutler. On the structure of primary abelian groups of countable Ulm type . Trans. Amer. Math. Soc. 152 (1970) 503-518. MR 0276330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Paul Hill. A summable $C\sb{\Omega }$-group . Proc. Amer. Math. Soc. 23 (1969) 428-430. MR 0245674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Doyle O. Cutler and Joel Winthrop. A note on a paper of Paul Hill and Charles Megibben . Proc. Amer. Math. Soc. 22 (1969) 428-429. MR 0244374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul Hill. On transitive and fully transitive primary groups . Proc. Amer. Math. Soc. 22 (1969) 414-417. MR 0269735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ross A. Beaumont. A note on products of homogeneous torsion free abelian groups . Proc. Amer. Math. Soc. 22 (1969) 434-436. MR 0244373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Fred Richman and Elbert Walker. Extending Ulm's theorem without group theory . Proc. Amer. Math. Soc. 21 (1969) 194-196. MR 0240201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul Hill. Endomorphism rings generated by units . Trans. Amer. Math. Soc. 141 (1969) 99-105. MR 0242944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Phillip Griffith. A counterexample to a theorem of Chase . Proc. Amer. Math. Soc. 19 (1968) 923-924. MR 0227271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John A. Oppelt. On $p$-mixed Abelian groups . Proc. Amer. Math. Soc. 18 (1967) 344-346. MR 0207827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Paul Hill. The isomorphic refinement theorem for direct sums of closed groups . Proc. Amer. Math. Soc. 18 (1967) 913-919. MR 0215919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Phillip Griffith. Purely indecomposable torsion-free groups . Proc. Amer. Math. Soc. 18 (1967) 738-742. MR 0215917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John A. Oppelt. A decomposition of mixed abelian groups . Trans. Amer. Math. Soc. 127 (1967) 341-348. MR 0213435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Robert W. Stringall. A problem on endomorphisms of primary abelian groups . Proc. Amer. Math. Soc. 17 (1966) 742-743. MR 0191960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John M. Irwin, Fred Richman and Elbert A. Walker. Countable direct sums of torsion complete groups . Proc. Amer. Math. Soc. 17 (1966) 763-766. MR 0197556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Paul Hill. Sums of countable primary groups . Proc. Amer. Math. Soc. 17 (1966) 1469-1470. MR 0199259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Paul Hill and Charles Megibben. On primary groups with countable basic subgroups . Trans. Amer. Math. Soc. 124 (1966) 49-59. MR 0199260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. W. Armstrong. On the indecomposability of torsion-free abelian groups . Proc. Amer. Math. Soc. 16 (1965) 323-325. MR 0173706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. L. Alperin. Large Abelian subgroups of $p$-groups . Trans. Amer. Math. Soc. 117 (1965) 10-20. MR 0170946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John S. P. Wang. On completely decomposable groups . Proc. Amer. Math. Soc. 15 (1964) 184-186. MR 0159878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] J. D. Reid. On quasi-decomposition of torsion free Abelian groups . Proc. Amer. Math. Soc. 13 (1962) 550-554. MR 0137760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2